Record:   Prev Next
書名 Mathematical finance : an international journal of mathematics, statistics, and financial theory.
出版項 Oxford, UK ; Cambridge, MA. : Basil blackwell, 1991-
國際標準期刊編號 0960-1627
book jacket

館藏地統計所圖書館
Lib. Has1(1991)- e only 2016-
最新收到: 十月 2015 v.25 no.4

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 統計所期刊室  v.1:no.1-4(1991)    處理中    30570100083308
 統計所期刊室  v.2:no.1-4(1992)    處理中    30570100083258
 統計所期刊室  v.3:no.1-4(1993)    處理中    30570100083266
 統計所期刊室  v.4:no.1-4(1994)    處理中    30570100083274
 統計所期刊室  v.5:no.1-4(1995)    處理中    30570100083282
 統計所期刊室  v.6:no.1-4(1996)    處理中    30570100083316
 統計所期刊室  v.7:no.1-4(1997)    處理中    30570100077367
 統計所期刊室  v.8:no.1-4(1998)    處理中    30570100077375
 統計所期刊室  v.9:no.1-4(1999)    處理中    30570100084728
 統計所期刊室  v.10:no.1-4(2000)    處理中    30570100087549

說明 v. ; 25 cm
Quarterly
Vol. 1/1 (Jan. 1991)-
附註 Title from cover
Available on microfilm and microfiche from University Microfilms
主題 Business mathematics -- periodicals
Record:   Prev Next